# SDR SWAA2016022449354

- Difficulty date: January 29, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N126AM
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 44,482 hours, 20,792 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 149AS7515U9
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, FRAME SPLICE CORRODED, AT BS 727D, RBL 25.  R & R SPLICE IAW SRM.
